# SDR IPXA2016110410260

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 14,718 hours, 9,583 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LEFT ECAM DISPLAYED FUEL CAUTION FOR CTR FUEL PUMPS. CAUTION WAS CLEARED AND RESET. AT LEVEL OFF CTR TANK FUEL PUMP CAUTION DISPLAYED AGAIN. FUEL PAGE SELECTED AND SHOWED "ADVISORY". RIGHT FUEL OUTER TANK SHOWED ABOUT 1500.   R & R FUEL QTY COMPUTER PER MM 28-42-38-0401.
